# SDR UIEA2020040100629

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,673 hours, 15,213 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 577050
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AFT EQPT EXH FAN 2"  STATUS MESSAGE( TRANSFERRED TO MDDR 126537 IAW DDG 21-58-05, CAT C, DUE DATE 11 APR-20.  LP 1008502 (04APR20): REMOVED AND REPLACED AFT EQUIP. EXH FAN #2 PER AMM 21-26-01. OPS CHECK GOOD. THIS CLEARS MDDR 126537. )
